# SDR CA031001004

- Difficulty date: September 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,322 hours
- Engine: Pwa PT6A28
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Aft Middle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE INSIDE OF THE BLADDER TANKS FOR LOOSE PATCHES BECAUSE OF LOOSE PATCHES FOUND ON ANOTHER AIRCRAFT.  MAINTENANCE FOUND A BABY SLEEPER INSIDE AFT MIDDLE FUEL TANK.  THIS AIRCRAFT CAME INTO THE FLEET 3 YEARS AGO AND AS THIS COMPANY DOES NOT USE OLD CLOTHS AS RAGS IT HAS BEEN IN THE AIRCRAFT FOR SOME TIME.  OBVIOUSLY THERE WAS NO CLOSEUP INSPECTION DONE BEFORE. THE PANEL WENT ON AFTER MAINTENANCE LAST TIME.
